Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 25, 2010, 9:41 PM EDT for Sussex County, Warren County, New Jersey; 5 counties in Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2010, 9:41 PM EDT (01:41 UTC)
- Expired
- Oct 25, 2010, 10:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 132 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WWUS81 KPHI 260141
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT MON OCT 25 2010
NJZ001-007-PAZ054-055-060>062-260245-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
941 PM EDT MON OCT 25 2010
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SUSSEX...WARREN...
BERKS...LEHIGH...NORTHAMPTON...CARBON AND MONROE COUNTIES...
AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF MOUNT POCONO TO 16 MILES NORTH OF LANCASTER...MOVING
EAST AT 25 MPH. THE SHOWERS WILL BE NEAR ANALOMINK...EMERALD...
WALNUTPORT...SLATINGTON AROUND 950 PM...LEESPORT AROUND 955 PM...
ARLINGTON HEIGHTS...ROSSLAND...NEFFS...WERNERSVILLE AROUND 1000 PM
AND SCHNECKSVILLE AROUND 1005 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4119 7437 4091 7466 4090 7478 4070 7498
4044 7553 4024 7570 4014 7589 4050 7644
4058 7602 4064 7600 4074 7577 4091 7599
4100 7575 4110 7576 4113 7564 4122 7554
4126 7514 4116 7516 4109 7501 4135 7470
$$
FORECASTER:POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 25, 8:51 PM EDT, 50 minutes earlier.
Area forecast discussion, Oct 25, 8:51 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 851 PM EDT MON OCT 25 2010 .SYNOPSIS... A MASSIVE LOW PRESSURE SYSTEM BEGINS TO DRIFT TOWARDS THE EAST LATE TONIGHT AS A COLD FRONT NEARS ON TUESDAY AND WEDNESDAY PROVIDING UNSETTLED WEATHER FOR THIS PERIOD. THE FRONT MOVES THROUGH BY WEDNESDAY NIGHT AND SLOWLY PUSHES FURTHER OFFSHORE ON THURSDAY. HIGH PRESSURE BEGINS TO MOVE IN FROM THE WEST ON FRIDAY FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE PUBLIC PRODUCTS HAVE BEEN UPDATED. ONLY MINOR CHANGES WERE NEEDED WITH THE SHOWERS ENTERING THE WESTERN COUNTIES ATTM. A FEW SPS'S HAVE BEEN ISSUED FOR THESE SHOWERS. MOST OF THE HIGHER RESOLUTION MODELS INDICATE THAT THE SHOWERS WILL DIMINISH OVERNIGHT. WE WILL STILL KEEP A CHC MENTION FOR OVERNIGHT HOWEVER. A LOOK AT THE MODELS SHOW THAT THE GFS, ECMWF AND SREF HAVE A BETTER HANDLE ON THE PRECIPITATION OVER WESTERN PENNSYLVANIA AND THE OHIO VALLEY. THESE MODELS ALSO LEAN MORE TOWARDS A CONSENSUS SOLUTION, SO THIS FORECAST PKG WILL PRIMARILY USE A BLEND OF THESE WITH MINOR TWEAKS WHEN NEEDED. THE VIGOROUS SHORTWAVE OF LOW PRESSURE MENTIONED ABOVE WILL CONTINUE TO CARVE INTO THE REMAINS OF THE MID-LEVEL RIDGE ABOVE, AS THE RIDGE SLOWLY SLIDES TO THE EAST. PWATS CLIMB TO NEAR 1.5" FURTHER NORTH, AIDED WITH DECENT ISENTROPIC LIFT AND WARMING DEWPOINTS IN THE WARM SECTOR, QPF SHOULD AVERAGE AROUND A QUARTER INCH OVER THE NORTH WITH A TENTH OF AN INCH DOWN SOUTH..PENDING ANY CONVECTION. TEMPERATURES, DUE TO CLOUD COVER, WILL NOT FALL PAST THE MID-50S ACROSS THE REGION WHICH MAY ALSO ALLOW FOR THE FORMATION OF PATCHY FOG TONIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... MODELS ARE INDICATING A VERY WIDESPREAD AREA OF LIGHT QPF ACROSS MOST OF THE CWA ON TUESDAY...THIS COULD BE INDICATIVE OF DRIZZLE. LOW CLOUDS WILL HANG AROUND FOR A BETTER PART OF THE MORNING BEFORE STARTING TO LIFT SOME, HOWEVER DO NOT EXPECT CLEAR SKIES WITH AMPLE LOW LEVEL MOISTURE STILL STUCK IN THE REGION. SOUTHERLY FLOW CONTINUES AHEAD OF A COLD FRONT APPROACHING FROM THE MID-WEST AGAIN KEEPING DEWPOINTS IN THE LOW-60S ON TUESDAY. THE NAM BEGINS TO COME MORE IN LINE WITH THE OVERALL CONSENSUS OF THE OTHER MODELS, HOWEVER THE TIMING OF THE APPROACHING COLD FRONT IS STILL SUSPECT. THE GFS AND ECMWF START TO SLOW THE EASTWARD PROGRESSION DOWN BY 00Z WEDNESDAY, WHICH IS STILL EAST OF WHERE THE NAM PUTS THE FRONT, BUT THEN ADD IN THE SREF AND THE FRONT APPEARS TO BE JUST ENTERING INTO WESTERN PENNSYLVANIA BY THIS TIME. FEEL THAT THIS SOLUTION IS THE BEST SINCE AS THE FRONT NEARS THE REGION IT WILL BEGIN TO SHEAR OUT WITH ITS PARENT LOW PRESSURE SYSTEMS BEGINNING TO OCCLUDE TO OUR NORTH. THERE MAY BE A VERY NARROW LINE OF HEAVIER PRECIPITATION ACROSS OUR NORTHERN ZONES WEDNESDAY MORNING. QPF VALUES WEDNESDAY MORNING ACROSS THE NORTH COULD REACH THE HALF INCH MARK WITH AROUND A TENTH FURTHER SOUTH. DO NOT THINK WE WILL HAVE ANY VISIBILITY ISSUES DUE TO FOG SINCE A REINFORCING SURGE IN THE SOUTHERLY FLOW KEEPS WINDS BETWEEN 10 TO 15KTS, WITH HIGHER GUSTS TUESDAY NIGHT INTO WEDNESDAY MORNING. THE FRONT SHOULD PASS THROUGH BY 15Z ON WEDNESDAY, BUT WITH CLOSED LOW STILL PRETTY FAR TO THE NORTHWEST, THE FLOW REGIME ACCOMPANYING THE FRONT BECOMES MORE PARALLEL AND THE FRONT STALLS JUST OFFSHORE. MODELS ARE THEN SHOWING A SURFACE WAVE FORMING ALONG THE VA/NC BOARDER AND RIDING ALONG THIS FRONT, WHICH MAY THEN DUMP ANOTHER HALF INCH OF RAIN ACROSS DELMARVA AND SOUTHERN NEW JERSEY. IT IS NOT UNTIL HIGH PRESSURE, MOVING IN FROM THE WEST, DOES THE STALLED FRONT BEGIN TO MOVE OFFSHORE FURTHER, AND THE PARENT LOW MOVES TO THE NORTHEAST. THERE SHOULD BE A PRETTY AIRMASS CHANGE ON THURSDAY WITH DEWPOINTS DROPPING BACK INTO THE UPPERS 40S TO LOW 50S IN MOST AREAS. TEMPERATURES DURING THE SHORT-TERM WERE A BLEND OF MET/MAV MOSGUIDE, BUT WITH MORE OF A LEANING TOWARDS THE WARMER METMOS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A GENERALLY DRY LONG TERM WITH A RETURN TO NEAR NORMAL TEMPS FOR A BIT ARE EXPECTED FOR OUR CWA. THE 12Z GFS HAS AN OUTLIER SOLUTION FOR THE WEEKEND VS THE OTHER MEDIUM RANGE MODELS. THIS FCST PACKAGE WILL LEAN TOWARD THE CONSENSUS/ECMWF WHICH HPC FOLLOWED. THE BIGGEST FCST DIFFERENCE OCCURS LATER IN THE WEEKEND AS THE GFS RUN IS FCSTG 850MB TEMPS ABOUT 10C LOWER THAN THE ECMWF IN OUR CWA COME SUNDAY. CAA WILL CONTINUE THURSDAY NIGHT. THE COMBINATION OF LAKE EFFECT FLOW AND THE LONG WAVE TROF AXIS YET TO CLEAR OUR AREA COULD BRING SOME SHOWERS/SPRINKLES INTO OUR CWA LATE THURSDAY NIGHT. THERMAL FIELDS WOULD KEEP THIS AS MAINLY RAIN EXCEPT FOR POSSIBLY THE HIEST TRRN NW. WAS CONSERVATIVE WITH PTYPE BECAUSE THE OP ECMWF WAS WARMER. THE LONG WAVE TROF SHOULD CLEAR OUR CWA ON FRIDAY AND CLEAR(ER) SKIES WILL FOLLOW. THERE COULD BE FROST ON MANY PUMPKINS COME SATURDAY MORNING. HIGH PRESSURE THEN WILL SLIDE OFFSHORE LATER SATURDAY. THE DIFFERENCES CROP IN THE LATTER HALF OF THE WEEKEND AS THE GFS HAS THE GREAT LAKES LOW PHASING BETTER WITH A DIGGING CLOSED LOW. PHASING AND STRONGER NINAS DO NOT NORMALLY OCCUR AS OFTEN OR EASILY. BOTH THE NAO AND EPO TELECONNECTIVE INDEXES FORECAST ARE ALSO FORECAST TO BE POSITIVE AT THAT TIME. THIS ALL DOES NOT SUPPORT THE GFS SOLUTION. THE NORTH DOOR COLD FRONTAL BOUNDARY DOES SHOW A RESEMBLANCE TO WHAT JUST TRANSPIRED THIS PAST WEEKEND. WE MIGHT BE TOO CONSERVATIVE WITH MAX TEMPS IN THE WARM SECTOR. AS IT IS WE WILL CONTINUE TO CARRY LOW CHC POPS FOR THE FRONT APPROACHING ON SUNDAY AND LINGERING WITHIN OUR CWA FOR MONDAY. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. DEGRADING CONDITIONS TOWARD IFR LEVELS WAS CONTINUED IN THE CURRENT TAF PACKAGE. FOR THIS EVENING THE HIGHER RESOLUTION WEATHER MODELS HAVE MAINTAINED THAT MOST OF THE TERMINALS WILL BE BETWEEN THE GOAL POSTS WITH RESPECT TO PRECIPITATION AS THE MOST ORGANIZED PRECIP AREAS WILL PASS NORTHWEST AND SOUTHEAST OF THE REGION. THE LOW LEVEL JET IS STILL INTENSIFYING AND WILL BE SLIDING EAST THIS EVENING. THE MOUNT HOLLY 88D VAD WIND PROFILE IS ALREADY SHOWING 45 KNOTS AT 2000 FEET. UNTIL THIS FEATURE PASSES EAST AND COUPLED WITH THE UPPER AIR DISTURBANCE SOME SHOWERS COULD DEVELOP, BUT THEIR INTENSITY AWAY FROM KABE AND KRDG SHOULD BE ON THE LIGHT SIDE AND THEY WILL BE RATHER QUICK HITTERS. WE DID CARRY CB(S) AS A CLOUD TYPE WITH THE SHOWERS AT KRDG AND KABE BECAUSE OF THE PRESENT INTENSITY OF SHOWERS IN THE LWR SUSQ VALLEY AND SOME INSTABILITY CAPABLE OF SUPPORTING THUNDER STILL EXISTS INTO THE LOWER SUSQ VALLEY. BUT IN GENERAL OUTSIDE OF THE SHOWERS, CIGS AND VSBYS SHOULD REMAIN MAINLY VFR FOR THE EVENING HOURS. LLWS WILL BE CONTINUED FOR THE EVENING AND CARRIED UNTIL THE LLJ EXITS OUR TERMINAL AREA TO THE EAST OVERNIGHT, THE LONGEST AT KACY AND KMIV. THE LATEST 18Z MODELS CONTINUE THE SAME TREND OF EXPECTING VSBYS TO BECOME IFR AND THEN CIGS TO LOWER TO IFR TOWARD MORNING AS A MOIST SOUTHERLY FLOW CONTINUES. WE PINCHED THE TIME OF THIS STARTING BACK A COUPLE OF HOURS BECAUSE OF VFR CONDITIONS PRESENT TO OUR SOUTH AND THE LACK OF EXPECTED PRECIPITATION. WE SHOULD THEN REVERSE THE PROCESS DURING TUESDAY MORNING, WITH VSBYS IMPROVING TO VFR FIRST AND THEN CIGS RISING DURING THE LATE MORNING AND AFTERNOON. THE TEMPERATURE/DEW POINT SPREAD IS FORECAST TO REMAIN FAIRLY CLOSE AND WE MIGHT NOT GET THE CIGS TO RISE TO VFR LEVELS TUESDAY AFTERNOON. AS DEPICTED IN THE PHL 30HR TAF, THIS PROCESS SHOULD THEN REVERSE ITSELF TUESDAY NIGHT. PREVAILING WINDS THROUGH TUESDAY MORNING SHOULD BE LIGHT, GENERALLY FROM THE SOUTH AND LESS THAN 10 KNOTS. ITS POSSIBLE WE MIGHT HAVE SOME WIND GUSTS AROUND 20 KTS TUESDAY AFTERNOON. THE FORECAST SOUNDING IS NOT EXPECTED TO GO ADIABATIC AT THIS POINT AND THUS CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE AT THIS TIME. OUTLOOK... THE LOWER CLOUDS AND SOME FOG MAY COME BACK TUESDAY NIGHT INTO WEDNESDAY AS A MOIST SOUTHERLY FLOW CONTINUES. A STRONG COLD FRONT IS SCHEDULED TO ARRIVE DURING WEDNESDAY. THE INCREASING FLOW AHEAD OF THIS FRONT MAY ALLOW FOR IMPROVING CEILINGS, HOWEVER A BAND OF SHOWERS AND POSSIBLE THUNDERSTORMS SHOULD ACCOMPANY THE FRONT LATE TUESDAY NIGHT AND WEDNESDAY. THERE MAY NOT BE MUCH DEVELOPMENT WELL AHEAD OF THE FRONT, THEREFORE MOST SHOWER COVERAGE PROBABLY OCCURS ALONG THE COLD FRONT. THIS FRONT SHOULD BE CLEARING THE COAST EARLY THURSDAY MORNING, WITH PERHAPS SOME LINGERING SHOWERS NEAR KMIV AND KACY. HIGH PRESSURE ACROSS THE PLAINS THEN GRADUALLY BUILDS EASTWARD THURSDAY NIGHT AND FRIDAY, HOWEVER A GUSTY NORTHWEST WIND MAY OCCUR ACROSS OUR AREA. THIS HIGH THEN SETTLES INTO OUR AREA SATURDAY WITH LESS WIND. && .MARINE... A SOUTHERLY FLOW REGIME WILL CONTINUE THROUGH AT LEAST MID WEEK. THIS SOUTHERLY FLOW CONTINUES TO GRADUALLY INCREASE AHEAD OF A STRONG SHORT WAVE THIS AFTERNOON. A STRONG LOW-LEVEL JET IS FORECAST TO MOVE ACROSS THE AREA TONIGHT, HOWEVER THE LOW-LEVEL THERMAL PROFILE IS A MORE STABLE ONE. THIS WILL TEND TO HOLD THE STRONGER WINDS ABOVE THE SURFACE. THERE IS ENOUGH LOW-LEVEL WIND THOUGH TO GET ADVISORY GUSTS AT LEAST ON THE OCEAN ZONES. IT IS MORE PROBLEMATIC THOUGH ON DELAWARE BAY GIVEN THE FLOW DIRECTION. OUR CONFIDENCE REMAINS LOW REGARDING WINDS GETTING TO ADVISORY CRITERIA HERE, THEREFORE WILL HOLD OFF DUE TO THE MORE STABLE LOW-LEVEL THERMAL PROFILE. BASED ON THE LATEST FORECAST/GUIDANCE, WE EXTENDED THE ADVISORY ON THE OCEAN UNTIL 22Z WEDNESDAY. IT MAY END UP NEEDING TO BE EXTENDED FARTHER GIVEN THE FLOW AHEAD OF A STRONG COLD FRONT ARRIVING LATER WEDNESDAY. THIS PROLONGED AND INCREASING SOUTHERLY FLOW WILL BUILD THE SEAS. THIS IS ALREADY OCCURRING GRADUALLY. THERE LOOKS TO BE A DECREASE IN THE WIND FIELD TUESDAY BEHIND THE SHORT WAVE, BUT THEN THE PRESSURE GRADIENT TIGHTENS TUESDAY NIGHT INTO WEDNESDAY AHEAD OF A STRONG COLD FRONT. THIS COLD FRONT IS FORECAST TO CLEAR THE COAST EARLY THURSDAY WITH THE WINDS SHIFTING TO THE WEST AND NORTHWEST. A COLDER AIRMASS BEGINS TO ARRIVE LATER THURSDAY AND ESPECIALLY FRIDAY. HIGH PRESSURE IS EXPECTED TO BE BUILDING INTO THE OHIO VALLEY FRIDAY, HOWEVER A PRESSURE GRADIENT REMAINS OVER OUR AREA THEREFORE A GUSTY NORTHWESTERLY WIND IS EXPECTED /PROBABLY TO ADVISORY LEVELS/ AS DEEPER MIXING SHOULD OCCUR. HIGH PRESSURE THEN LOOKS TO SETTLE OVER OUR AREA SATURDAY, ALLOWING THE WINDS TO BEGIN SETTLING DOWN. THE WIND SHIFT TO OFFSHORE WILL TEND TO LOWER THE SEAS WITH THE HIGHEST SETS BEING PUSHED AWAY FROM THE COAST FRIDAY AND SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ450>455. && SYNOPSIS...HEAVENER NEAR TERM...HEAVENER/O'HARA SHORT TERM...HEAVENER LONG TERM...GIGI AVIATION...GIGI/GORSE MARINE...GORSE
Hazardous weather outlook, Oct 25, 3:48 PM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT MON OCT 25 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-027-PAZ054- 055-060>062-067>071-262000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 348 PM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-NJZ025-026-262000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL ATLANTIC-COASTAL OCEAN- 348 PM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-262000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EDT MON OCT 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 25, 7:50 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT MON OCT 25 2010
PAZ054-055-060-061-260045-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
750 PM EDT MON OCT 25 2010
...SHOWERS WITH GUSTY WINDS WILL AFFECT BERKS...LEHIGH...CARBON AND
MONROE COUNTIES...
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 40 MILES WEST
OF LEHIGHTON TO 33 MILES NORTHWEST OF LANCASTER...MOVING NORTHEAST
AT 30 MPH. THE SHOWERS WILL BE NEAR TRESCKOW AROUND 845 PM.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4115 7516 4107 7497 4086 7531 4079 7562
4065 7549 4066 7543 4053 7535 4044 7553
4024 7570 4014 7589 4050 7644 4058 7602
4064 7600 4074 7577 4091 7600 4101 7574
4110 7576 4113 7564 4124 7550 4126 7514
FORECASTER:POSpecial weather statement, Oct 25, 8:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT MON OCT 25 2010
NJZ001-007-PAZ054-055-060>062-260145-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
846 PM EDT MON OCT 25 2010
...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT SUSSEX...WARREN...
BERKS...LEHIGH...NORTHAMPTON...CARBON AND MONROE COUNTIES...
AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS 20 MILES NORTHWEST OF READING...MOVING
NORTHEAST AT 30 MPH. THE SHOWER WILL BE NEAR WHITFIELD...SINKING
SPRING...WEST LAWN...WEST WYOMISSING AROUND 850 PM...WYOMISSING
HILLS...WYOMISSING...WEST READING...SHILLINGTON AROUND 855 PM...
CENTERPORT AND LEESPORT AROUND 900 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.
LAT...LON 4119 7437 4091 7466 4090 7478 4070 7498
4042 7549 4044 7553 4024 7570 4014 7589
4050 7644 4059 7603 4074 7578 4091 7599
4100 7575 4110 7576 4113 7564 4122 7554
4126 7514 4115 7516 4108 7503 4135 7470
FORECASTER:POSpecial weather statement, Oct 25, 9:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT MON OCT 25 2010
NJZ001-007-PAZ054-055-060>062-260245-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
941 PM EDT MON OCT 25 2010
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SUSSEX...WARREN...
BERKS...LEHIGH...NORTHAMPTON...CARBON AND MONROE COUNTIES...
AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF MOUNT POCONO TO 16 MILES NORTH OF LANCASTER...MOVING
EAST AT 25 MPH. THE SHOWERS WILL BE NEAR ANALOMINK...EMERALD...
WALNUTPORT...SLATINGTON AROUND 950 PM...LEESPORT AROUND 955 PM...
ARLINGTON HEIGHTS...ROSSLAND...NEFFS...WERNERSVILLE AROUND 1000 PM
AND SCHNECKSVILLE AROUND 1005 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4119 7437 4091 7466 4090 7478 4070 7498
4044 7553 4024 7570 4014 7589 4050 7644
4058 7602 4064 7600 4074 7577 4091 7599
4100 7575 4110 7576 4113 7564 4122 7554
4126 7514 4116 7516 4109 7501 4135 7470
FORECASTER:POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 8:46 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 59 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.